Computing Boolean functions by polynomials and threshold circuits

Krause, Matthias ; Pudlák, Pavel

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Computational Complexity
Volume: 7
Issue number: 4
Page range: 346-370
Place of publication: Berlin [u.a.]
Publishing house: Birkhäuser
ISSN: 1016-3328
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause 1996-)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item